# SDR COMA0560456

- Difficulty date: August 20, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 28,867 hours, 27,462 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 24331D1
- Condition: Low
- Location: Cargo
- Part time: 27,644 hours, 26,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4949 - CARGO LOW BOTTLE MESSAGE.  REPLACED THE CARGO FIRE BOTTLE.
